Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Disentangling mappings defined on ICIS
 
 
Title: Disentangling mappings defined on ICIS
Author: Fernández-Hernández, Alberto
Nuño-Ballesteros, Juan J.
Appeared in: Revista matemática complutense
Paging: Volume 38 () nr. 2 pages 549-571
Year: 2024-11-20
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands